# SDR ASOA20150607055H

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 31,767 hours, 24,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9910026
- Condition: Frozen
- Location: Right
- Part time: 15,188 hours, 13,486 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED CABIN SMOKE DURING FLIGHT.  THE ACFT DIVERTED TO LT WHERE OT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ACFT AND FOUND THE NR 2 PACK TO CURRENTLY BE ON DEFERRAL AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D, WHERE MAINTENANCE R & R THE NR 2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
